# SDR CA190403020

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 18,183 hours
- Engine: Pwa PT6A67D
- System (JASC): 7603 · Power Lever
- Part: Pushrod
- Part number: 505245163
- Condition: Worn
- Location: Power Lever
- Part time: 18,190 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION IT WAS DISCOVERED THAT THERE WAS WEAR ON THE RH POWER LEVER PEDESTAL PUSH ROD. IT WAS DETERMINED TO ORIGINATE FROM INTERFERENCE WITH THE LH PROPELLER CONTROL. AFTER CONSULTATION WITH BEECHCRAFT IT WAS FOUND THAT THE DIAGRAM SHOWING INSTALLATION IN THE MAINTENANCE MANUAL WAS INCORRECT. AN ENGINEERING DRAWING WAS SUPPLIED BY BEECHCRAFT TECHNICAL SUPPORT SHOWING THE CORRECT ORIENTATION OF ASSEMBLY. THIS WAS ALSO FOUND TO BE INCORRECT AS THE BOLT ORIENTATION CONTINUED TO INTERFERE WITH OTHER CONTROLS IN SOME CONFIGURATIONS. THE BOLT ON ONE OF THE PROPELLER CONTROLS WAS REVERSED, WHICH APPEARED TO RECTIFY THE PROBLEM. THE ACA INVOLVED SUBMITTED A MANUAL CHANGE REQUEST TO BEECHCRAFT. (TC# 20190403020)
